# SDR 95ZZZX5842

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE33112UAR
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 31038393
- Condition: Cracked
- Location: Turb 1st Stage
- Part time: 3,556 hours
- Component: 31033155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART REMOVED AT SCHEDULED INSPECTION, FOUND CRACKED AT FLANGE.  SB TPE331-72-0840 AUTHORIZES INSTALLATION OF THIS PART TO INCREASE SEAL PLATE FLANGE PRESSURE AGAINST FIRST STAGE ROTOR.  INCREASED PRESSURE CAUSES CRACKING AT SEAL FLANGE.  THIS IS A CRITICAL LIFE-LIMITED COMPONENT.  LIFE-LIMIT = 20,000 CYCLES.  SUBMITTER STATES THIS IS THE 14TH SEAL PLATE FOUND CRACKED.  PART TOTAL CYCLES, 3,550.
